On a Special Pair of Parallel Congruences
Journal for geometry and graphics, Tome 10 (2006) no. 1, pp. 23-36
Cet article a éte moissonné depuis la source Heldermann Verlag
The subject of this paper is the study of a special pair of parallel line congruences, i.e., line congruences with a common spherical image, in a three-dimensional Euclidean space.
Classification :
53A25
Mots-clés : Ruled surfaces, line congruences
Mots-clés : Ruled surfaces, line congruences
@article{JGG_2006_10_1_JGG_2006_10_1_a2,
author = {D. Papadopoulou and P. Koltsaki },
title = {On a {Special} {Pair} of {Parallel} {Congruences}},
journal = {Journal for geometry and graphics},
pages = {23--36},
year = {2006},
volume = {10},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JGG_2006_10_1_JGG_2006_10_1_a2/}
}
D. Papadopoulou; P. Koltsaki . On a Special Pair of Parallel Congruences. Journal for geometry and graphics, Tome 10 (2006) no. 1, pp. 23-36. http://geodesic.mathdoc.fr/item/JGG_2006_10_1_JGG_2006_10_1_a2/